# SDR AUS20030729

- Difficulty date: July 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Condition: Cracked
- Location: Cockpit
- Part time: 8,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COCKPIT CENTER WINDSHIELD CRACKED IN LOWER LT CORNER. SLIGHT BURN MARKS NOTICED ADJACENT TO THE CRACKS. SUSPECT WINDOW HEAT SYSTEM SHORT CIRCUIT.
